# SDR USAA980379

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N396US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23318
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 6545871523
- Condition: Cracked
- Location: Service Door
- Part time: 36,695 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-5 CHECK VISUAL  AND EDDY CURRENT INSPECTION, FOUND .125 INCH CRACK ON DOOR OUTER SKIN FORWARD SERVICE DOOR LOWER HINGE CUTOUT AFT UPPER CORNER.  INSTALLED DOUBLER MADE FROM .063 2024 T-3 PER EA 62369 AND SB 737-52-1096.  (M)
